# SDR UALA2010072602685

- Difficulty date: July 23, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 45,005 hours, 17,317 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Amu
- Part number: AMU2790CB04
- Part serial: 22
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S OXYGEN MASK MICROPHONE IS INOPERATIVE.  REPLACED BOX, NO HELP.  REPLACED AMU PER MM.  MASK MIC OPS NORMAL.
